Pacific Journal of Mathematics

Equidistribution theory in higher dimensions.

Chia Chi Tung

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 525-548.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806147

Mathematical Reviews number (MathSciNet)
MR519770

Zentralblatt MATH identifier
0413.32010

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}

Citation

Tung, Chia Chi. Equidistribution theory in higher dimensions. Pacific J. Math. 78 (1978), no. 2, 525--548. https://projecteuclid.org/euclid.pjm/1102806147


Export citation

References

  • [1] A. Andreotti and W. Stoll, Analyticand algebraic dependence ofmeromorphic functions, Lecture Notes in Mathematics 234. Springer-Verlag, Berlin and New York, 1971.
  • [2] S. Bochner and W. T. Martin, Several Complex Variables, Princeton Mathematical Series, Vol. 10, Princeton, 1948.
  • [3] R. Bott and S. S. Chern, Hermitian vector bundles and the equidistributionof the zeros of their holomorphic sections, Acta Math., 114 (1965), 71-112.
  • [4] S. S. Chern, The integrated form of the first main theorem for complex analytic mappings in several variables, Ann. of Math., (2) 71 (I960), 536-551.
  • [5] S. S. Chern,Complex manifolds without potential theory, Van Nostrand Math. Studies, no. 15, Van Nostrand, Princeton, N. J., 1967.
  • [6] S. S. Chern,Holomorphic curves and minimalsurfaces, Carolina Conference Proc, Holomorphic Mappings and Minimal Surfaces, Chapel Hill, N. C, 1970, 1-28.
  • [7] M. Cowen, Hermitian vector bundles and value distributionfor Schubert cycles, Trans. Amer. Math. Soc, 180 (1973), 189-228.
  • [8] I. M. Dektyarev, The general first fundamentaltheorem of valuedistribution theory, Dokl, Adak. Nauk SSSR, 193 (1970) (Soviet Math. Dokl. 11 (1970), 961-963).
  • [9] I. M. Dektyarev, Problems of value distribution in dimensions higher than unity, Uspekhi Matem, Nauk 25, no. 6, 53-84 (1970) (Russian Math. Survey, Vol. 25, no. 6 (1970), 51-82).
  • [10] P. Griffiths, Two theorems on extensions of holomorphic mappings, Invent. Math., 14 (1971), 27-62.
  • [11] P. Griffiths, Holomorphic mappings:Survey of some results and discussion on open problems, Bull. Amer. Math. Soc, 78 (1972), 374-382.
  • [12] P. Griffiths and J. King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta Math., 130 (1973), 145-220.
  • [13] J. Hirschfelder, The first main theorem of value distribution in several variables, Invent. Math., 8 (1969), 1-33.
  • [14] J. Hirschfelder,n Wu's form of the first main theorem of value distribution,Proc. Amer. Math. Soc, 23 (1969), 548-554.
  • [15] L. Hormander, Linear partial differential operators, Die Grundlehren der mathe- matischen Wissenschaften, Band 116, Springer-Verlag,Berlin-Gottingen-Heidelberg, 1963.
  • [16] Y. Matsushima, On a problem of Stoll concerning a cohomology map from a flag manifold into a Grasmann manifold, Osaka J. Math., 13 (1976), 231-269.
  • [17] Y. Matsushima and W. Stoll, Ample vector bundles on compact complex spaces, Rice University Studies, 59 (1973), 71-107.
  • [18] R. Remmert, Holomorphe und meromorphe Abbildungen komplexer Rdume, Math. Ann., 33 (1957), 328-370.
  • [19] M. Schechter, Differentiabilityof solutions of elliptic problems with respect to parameters, (preprint).
  • [20] K. Stein, Maximale holomorphe und meromorphe Abbildungen, II, Amer. J. Math., 86 (1964), 823-868.
  • [21] W. Stoll, A general first main theorem of value distribution,Acta Math., 118 (1967), 111-191.
  • [22] W. Stoll, About value distribution of holomorphic maps into projective space, Acta Math., 123 (1969), 83-114.
  • [23] W. Stoll, Value distribution of holomorphic maps into compact complex manifolds, Lecture Notes in Mathematics 135. Springer-Verlag, Berlin-Heidelberg-New York, 1970.
  • [24] W. Stoll, Deficit and Bezout estimates, Value DistributionTheorem Part B, Pure and Appl. Math., 25, Marcel Dekker, New York 1973.
  • [25] W. Stoll, Value distribution theory on parabolic spaces, Lecture Notes in Mathematics 600.Springer-Verlag, Berlin-Heidelberg-New York, 1977.
  • [26] W. Stoll, A Casorati Weierstrass theorem for Schubert zeros of semi-ample holo- morphic vector bundles, Memoire del Accademia Nazionale dei Lincei (to appear).
  • [27] W. Stoll, Invariant forms on Grassmann manifolds, Annals of Math. Studies, 89, pp. 113, Princeton University Press, Princeton, NJ 1977.
  • [28] C. Tung, The first main theorem of value distribution on complex spaces, Memoire del Accademia Nazionale doi Lincei (to appear).
  • [29] C. Tung, On the equidistributiontheory of holomorphic maps, Proc. Symp. Pure Math., 30 (1976), 265-269; Amer. Math. Soc, Providence, R. I.
  • [30] C. Tung, A generalized Gauss-Bonnet formula for Schubert type analysic sets, (preprint).
  • [31] H. Wu, Remarks on the first main theorem of equidistributiontheory, I-IV, J. Diff. Geometry 2 (1968), 197-202, 369-384; ibid. 3 (1969), 83-94, 433-446.